RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alekseeva, Oksana Alekseevna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:400
Abstract pages:1799
Full texts:533
References:313
Candidate of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person28955
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/715405

Publications in Math-Net.Ru
2016
1. O. A. Alekseeva, A. S. Kondrat'ev, “Finite groups whose prime graphs do not contain triangles. II”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  3–13  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 19–30  isi  scopus
2015
2. O. A. Alekseeva, A. S. Kondrat'ev, “Finite groups whose prime graphs do not contain triangles. I”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  3–12  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 11–20  isi
2009
3. O. A. Alekseeva, A. S. Kondrat'ev, “On recognizability of some finite simple orthogonal groups by spectrum”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  30–43  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S10–S23  isi
2008
4. O. A. Alekseeva, A. S. Kondrat'ev, “Распознаваемость по спектру групп $ ^2D_p(3)$ для нечетного простого числа $p$”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:4 (2008),  3–11  mathnet  elib
2006
5. O. A. Alekseeva, “Quasirecognizability by the Set of Element Orders for Groups ${^3}D_4(q)$, for $q$ Even”, Algebra Logika, 45:1 (2006),  3–19  mathnet  mathscinet  zmath  elib; Algebra and Logic, 45:1 (2006), 1–11  elib  scopus
2005
6. O. A. Alekseeva, A. S. Kondrat'ev, “Quasirecognizability by the Set of Element Orders for Groups $^3D_4(q)$ and $F_4(q)$, for $q$ Odd”, Algebra Logika, 44:5 (2005),  517–539  mathnet  mathscinet  zmath  elib; Algebra and Logic, 44:5 (2005), 287–301  scopus
2003
7. O. A. Alekseeva, A. S. Kondrat'ev, “Quasirecognition of one class of finite simple groups by the set of element orders”, Sibirsk. Mat. Zh., 44:2 (2003),  241–255  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 195–207  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020